Some two-dimensional singular integral operators
Matematičeskie zametki, Tome 46 (1989) no. 5, pp. 91-93
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_5_a11,
author = {G. Dzhangibekov},
title = {Some two-dimensional singular integral operators},
journal = {Matemati\v{c}eskie zametki},
pages = {91--93},
year = {1989},
volume = {46},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_5_a11/}
}
G. Dzhangibekov. Some two-dimensional singular integral operators. Matematičeskie zametki, Tome 46 (1989) no. 5, pp. 91-93. http://geodesic.mathdoc.fr/item/MZM_1989_46_5_a11/